MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0008FAA
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was discarded by customer.This dm0008faa easydrill cranial perforator with lot number unknown was manufactured by micromar.Multiple warnings are included in the easydrill cranial perforator ifu manual including: it is essential to keep the drill perpendicular (90°) at the predetermined point of the skull to be drilled, as an excessive deviation from perpendicularity may cause the product to fail and lead to serious patient injury.Select a drill bit suitable for the bone thickness.This prevents the drill from tearing the bone or brain tissue (similar effect when the bit is not positioned at 90°).If the components of the easydrill cranial perforator become loose during trephination, discontinue use.The drill can cut or tear the dura mater when it unlocks.Check some conditions before performing the procedure, such as the existence of adhering dura mater or other anomalies adjacent to the drilling site.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that product did not worked very well, the function was not working and product has to stop drilling but product did not stopped.It was reported that the patient was alive - with injury and dura mater was injured.Fortunately, the surrounding brain tissue was not.The procedure was completed with the reported product(s).
 
Additional Manufacturer Narrative
Corrected information: d3: corrected the device lot number and h6: f2301 h11: continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: dm0008faa, serial/lot #: (b)(6), udi#: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that product did not worked very well, the function was not working and.Product has to stop drilling but product did not stopped.It was reported that the patient was alive - with injury and dura mater was injured.Fortunately, the surrounding brain tissue was not.The procedure was completed with the reported product(s).On followup it was reported that the patient is alive, not harmed in a bad way with consequences.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cnpj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -39
BR  09980-39
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cnpj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -39
BR   09980-39
Manufacturer Contact
natalia matos
cnpj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980--39
BR   09980-39
140575722
MDR Report Key19777627
Report Number1625507-2024-00217
Device Sequence Number18209988
Product Code HBF
UDI-Device Identifier07898959543166
UDI-Public07898959543166
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/15/2024
Device Model NumberDM0008FAA
Device Catalogue NumberDM0008FAA
Device Lot Number763/20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown